# SDR AC2A075840

- Difficulty date: August 21, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 533 hours
- Engine: Allsn 250C*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DAILY SERVICEABILITY CHECK THE NR 2 ENGINE WAS FOUND TO BE DAMAGED.  SUSPECT CAUSE OF DAMAGE WAS THE FAILURE OF CAMLOC BLADE ASSY  P/N:  40G2-1.  THE ENGINE WAS DISASSEMBLED .  THE COMPRESSOR WAS REMOVED AND DISASSEMBLED, THE TURBINE ASSY REMOVED.  THE COMPRESSOR SCROLL WAS REMOVED AND SENT OUT FOR REPAIR.
